Diets in Review Question
Should I take a lower dosage of Zantrex-3?
Stephanie asked this question Jan 2nd, 2012 11:19 pm
Well.. I started this pill this morning. I'm about 5'4, 141lbs, and 18. I used to be120-125 and happy as can be. Started working at Hardee's and have blown up since then and now not so happy. I took two pills this morning 15 minutes before eating went to work and had an incredible amount of energy! Took two more pills 15 minutes before eating lunch (everything was pretty healthy) and started to feel light headed, had indigestion, and gas. I also drank plenty of water. Then I started feeling like a monster, starting getting some crazy thoughts and it scared me. I kept going into these episodes of weirdness. I just finished some veggies and I'm feeling okay. Could that weird feeling be from the caffeine? I'm not used to that much..I was thinking only taking 1 before lunch and 1 before dinner tomorrow to see how I felt. Good idea? Someone with experience with these please!
This question is about Zantrex-3Invite Your Friends to Answer This Question